On metric Diophantine approximation in positive characteristic

Kae Inoue, Hitoshi Nakada

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)205-218
Number of pages14
JournalActa Arithmetica
Volume110
Issue number3
Publication statusPublished - 2003

Fingerprint

Diophantine Approximation
Positive Characteristic
Metric

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On metric Diophantine approximation in positive characteristic. / Inoue, Kae; Nakada, Hitoshi.

In: Acta Arithmetica, Vol. 110, No. 3, 2003, p. 205-218.

Research output: Contribution to journalArticle

Inoue, Kae ; Nakada, Hitoshi. / On metric Diophantine approximation in positive characteristic. In: Acta Arithmetica. 2003 ; Vol. 110, No. 3. pp. 205-218.
@article{12e234603b8d481c8ef2c49e277c52a7,
title = "On metric Diophantine approximation in positive characteristic",
author = "Kae Inoue and Hitoshi Nakada",
year = "2003",
language = "English",
volume = "110",
pages = "205--218",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - On metric Diophantine approximation in positive characteristic

AU - Inoue, Kae

AU - Nakada, Hitoshi

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0344926280&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344926280&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0344926280

VL - 110

SP - 205

EP - 218

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -